Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-9756
For citation please use:
Main Title: Excitation of solitons in hexagonal lattices and ways of controlling electron transport
Author(s): Chetverikov, A. P.
Ebeling, W.
Schöll, Eckehard
Velarde, M. G.
Type: Article
Language Code: en
Abstract: We construct metastable long-living hexagonal lattices with appropriately modified Morse interactions and show that highly-energetic solitons may be excited moving along crystallographic axes. Studying the propagation, their dynamic changes and the relaxation processes it appears that lump solitons create in the lattice running local compressions. Based on the tight-binding model we investigate the possibility that electrons are trapped and guided by the electric polarization field of the compression field of one soliton or two solitons with crossing pathways. We show that electrons may jump from a bound state with the first soliton to a bound state with a second soliton and changing accordingly the direction of their path. We discuss the possibility to control by this method the path of an excess electron from a source at a boundary to a selected drain at another chosen boundary by following straight pathways on crystallographic axes.
URI: https://depositonce.tu-berlin.de/handle/11303/10861
http://dx.doi.org/10.14279/depositonce-9756
Issue Date: 23-Dec-2017
Date Available: 28-Feb-2020
DDC Class: 530 Physik
Subject(s): hexagonal lattice
Morse interactions
electron transport
solitonic excitations
controlling path of electrons
Sponsor/Funder: DFG, 163436311, SFB 910: Kontrolle selbstorganisierender nichtlinearer Systeme: Theoretische Methoden und Anwendungskonzepte
License: http://rightsstatements.org/vocab/InC/1.0/
Journal Title: International Journal of Dynamics and Control
Publisher: Springer
Publisher Place: Berlin ; Heidelberg [u.a.]
Volume: 6
Publisher DOI: 10.1007/s40435-017-0383-x
Page Start: 1376
Page End: 1383
EISSN: 2195-268X
ISSN: 2195-2698
Notes: This is a post-peer-review, pre-copyedit version of an article published in Philosophical Transactions A: Mathematical, Physical and Engineering Sciences. The final authenticated version is available online at: http://dx.doi.org/10.1007/s40435-017-0383-x.
Appears in Collections:FG Nichtlineare Dynamik und Kontrolle » Publications

Files in This Item:
chetverikov_etal_2017.pdf

Accepted manuscript

Format: Adobe PDF | Size: 3.35 MB
DownloadShow Preview
Thumbnail

Item Export Bar

Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.